# SDR GAIA00598

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: SEAT TRACKS WORN AT FORWARD END OF SECTIONS AT BS870 RBL24 & RBL45.  CORRECTIVE ACTION: REMOVED DAMAGED SEAT TRACK AT RBL 45 & RBL 24.75 STA 870 & REPLACED CORRODED 8 FASTENERS, NUTS. FABRICATED NEW SEAT TRACK IAW B727 ARM 53-10-5
